Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Scl in free products

Lvzhou Chen

Algebraic & Geometric Topology 18 (2018) 3279–3313
Bibliography
1 A Barvinok, Integer points in polyhedra, European Math. Soc. (2008) MR2455889
2 C Bavard, Longueur stable des commutateurs, Enseign. Math. 37 (1991) 109 MR1115747
3 D Calegari, Stable commutator length in subgroups of PL+(I), Pacific J. Math. 232 (2007) 257 MR2366352
4 D Calegari, scl, 20, Mathematical Society of Japan (2009) MR2527432
5 D Calegari, Stable commutator length is rational in free groups, J. Amer. Math. Soc. 22 (2009) 941 MR2525776
6 D Calegari, Scl, sails, and surgery, J. Topol. 4 (2011) 305 MR2805993
7 D Calegari, A Walker, Isometric endomorphisms of free groups, New York J. Math. 17 (2011) 713 MR2851070
8 D Calegari, A Walker, Scallop, computer program (2012)
9 D Calegari, A Walker, Integer hulls of linear polyhedra and scl in families, Trans. Amer. Math. Soc. 365 (2013) 5085 MR3074368
10 L Chen, Spectral gap of scl in free products, Proc. Amer. Math. Soc. 146 (2018) 3143 MR3787373
11 M Clay, M Forester, J Louwsma, Stable commutator length in Baumslag–Solitar groups and quasimorphisms for tree actions, Trans. Amer. Math. Soc. 368 (2016) 4751 MR3456160
12 A J Duncan, J Howie, The genus problem for one-relator products of locally indicable groups, Math. Z. 208 (1991) 225 MR1128707
13 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, II" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
14 T Susse, Stable commutator length in amalgamated free products, J. Topol. Anal. 7 (2015) 693 MR3400127
15 A Walker, Stable commutator length in free products of cyclic groups, Exp. Math. 22 (2013) 282 MR3171093
16 D Zhuang, Irrational stable commutator length in finitely presented groups, J. Mod. Dyn. 2 (2008) 499 MR2417483